# SDR VNAA0401005

- Difficulty date: January 10, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 22,184 hours, 19,582 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861EF1
- Part serial: 0232
- Condition: Failed
- Location: Lt Aoa
- Part time: 12,640 hours, 13,373 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND AOA AND PUSHER FAIL INDICATIONS AND ABORTED TAKEOFF.  MAINTENANCE WAS THEN DISPATCHED FROM DAY.  MAINTENANCE THEN REPLACED THE LEFT HAND AOA SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
